# SDR DL72S002471

- Difficulty date: December 15, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- Aircraft time: 57,453 hours, 42,740 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / STRINGER / FS 440 / STRG. 27L :  SPLICE REPAIR. STRINGER 27L WAS FOUND CORRODED AT FS 440.  THE CORRODED    SECTION OF STRINGER WAS CUT AWAY TO REMOVE ALL DAMAGED.  THE DAMAGED SECTION WAS REPAIRED WITH TWO (2) ALUMINUM      REPAIR ANGLES INSTALLED PER ER/A 379468-14, REV A.
